MathSciNet Relay Station
MathSciNet bibliographic data
MR2141761 11F33
Li, Wen-Ching Winnie; Long, Ling; Yang, Zifeng On Atkin-Swinnerton-Dyer congruence relations. J. Number Theory 113 (2005), no. 1, 117–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement